# SDR RAIA0004009

- Difficulty date: April 11, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145187
- Aircraft time: 1,126 hours, 868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14539938401
- Condition: Bent
- Location: Pax Door
- Part time: 1,126 hours, 868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6259 - BOS,  PASSENGER CREW ENTRY DOOR SQUEALS IN FLIGHT.  MAINTENANCE INSPECTED,  FOUND PASSENGER DOOR HANDLE BENT.  MAINTENANCE INSPECTED DOOR AND REPLACED PASSENGER DOOR HANDLE.
